Vol. 8, No. 2, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
founded and published with the scientific support and advice of the Moscow Institute of Physics and Technology
 
Other MSP Journals
A simple proof of the Hilton–Milner theorem
97–101

Peter Frankl

On the quotient set of the distance set
103–115

Alex Iosevich, Doowon Koh and Hans Parshall

Embeddings of weighted graphs in Erdős-type settings
117–123

David M. Soukup

Identity involving symmetric sums of regularized multiple zeta-star values
125–136

Tomoya Machide

Matiyasevich-type identities for hypergeometric Bernoulli polynomials and poly-Bernoulli polynomials
137–142

Ken Kamano

A family of four-variable expanders with quadratic growth
143–149

Mehdi Makhul

The Lind–Lehmer Constant for $\mathbb{Z}_2^r \times \mathbb{Z}_4^s$
151–162

Michael J. Mossinghoff, Vincent Pigno and Christopher Pinner

Lattices with exponentially large kissing numbers
163–177

Serge Vlăduţ

A note on the set $A(A+A)$
179–188

Pierre-Yves Bienvenu, François Hennecart and Ilya Shkredov

On a theorem of Hildebrand
189–191

Carsten Dietzel